MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE, INC. ILLUMIGENE GROUP B STREPTOCOCCUS DNA AMPLIFCATION ASSAY; NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS

MERIDIAN BIOSCIENCE, INC. ILLUMIGENE GROUP B STREPTOCOCCUS DNA AMPLIFCATION ASSAY; NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS
Model Number 280350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Final quality control testing documentation review completed; product release specifications were satisfied.Certificate of analysis issued may 04, 2017.Evaluation of retain kit from same lot completed on 09/07/2017.Retain kit testing performed using qualified quality control positive specimens.Reported positive control results were as expected.Trending complaint review completed by technical support personnel.No other false positive complaints reported for lot number 20350j052.This is the first reported complaint for lot number 280350j052.Event maintained in meridian bioscience, inc.Customer complaint (b)(4).
 
Event or Problem Description
A (b)(6) old baby came to ((b)(6) hospital) ed with fever.Spinal tap and blood cultures were drawn.Csf and blood culture were positive for group b strep.Baby was transferred to (b)(6) neonatal icu and was on ventilator.

Brand Name
ILLUMIGENE GROUP B STREPTOCOCCUS DNA AMPLIFCATION ASSAY
Common Device Name
NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS
Manufacturer (Section D)
MERIDIAN BIOSCIENCE, INC.
3471 river hills drive
cincinnati OH 45244
MDR Report Key6933518
Report Number1524213-2017-00002
Device Sequence Number16264156
Product Code NJR
UDI-Device Identifier00840733101342
UDI-Public(01)00840733101342(17)180414(10)280350J052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Technologist
Device Expiration Date04/14/2018
Device Model Number280350
Device Catalogue Number280350
Device Lot Number280350J052
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age3 DA